# SDR 99ZZZX4215

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5040Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0347
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 082217579
- Condition: Cracked
- Location: Mlg Ww
- Part time: 14,960 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF COMPLETING A 100-HOUR INSPECTION, A CRACK WAS DISCOVERED IN THE FORWARD PORTION OF RIB, CESSNA P/N 0822175-79.  THE RIB HAD BEEN MODIFIED IAW CESSNA SK 414-8E APPROXIMATELY 4,303 HOURS AGO, WHICH, BY LOCATION, IS NOT ASSOCIATED WITH THE CRACK SHOWN IN THE DRAWING.
